# SDR VNAA202401050003

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670318875
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE009YXZ2:EA23-C9-53-0075; 2004.6FH PERM REPAIR - PAX DOOR SEAL STRIKER WITHIN 2004.6 FH (BEFORE 20,510.03 FH) REPLACE THE DISCREPANT ITEM IAW APPROVED PROCEDURES.  DAMAGE TO THE PAX DOOR STRIKER, UPPER SEAL AT FS 349.00 WAS REPAIRED PER CRJ900 SRM 53-21-23-201-005-A01
